# SDR VNAA2014031100009

- Difficulty date: March 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 24,173 hours, 24,426 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: GD4X
- Condition: Failed
- Location: Att & Hdg Ref Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EFIS COMP MON MESSAGE WITH F/O ATTITUDE INDICATION ERRATIC AND NO FLIGHT DIRECTOR OR AUTOPILOT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R ATTITUDE AND HEADING COMPUTER (AHC) NR 2 AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
